# SDR IXXA20220517110

- Difficulty date: May 14, 2022
- Submitted: May 17, 2022
- Operation: Air carrier
- Aircraft: N443AZ
- Make and model: Boeing 767323
- Aircraft serial: 25202
- Aircraft time: 104,417 hours, 18,063 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Inoperative
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S L2 WINDOW DOES NOT FULLY LATCH AND CLOSE ACCORDING TO LINKAGE ARM POSITION. 
CLEANED AND LUBRICATED CAPTAIN'S L2 WINDOW IN ACCORDANCE WITH B767 MAINTENANCE MANUAL 56-11-02. OPERATIONAL CHECKS GOOD. AIRCRAFT RELEASED FOR SERVICE.
